Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 176, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 25, 2022, 6:14 AM CDT for Santa Rosa County, Florida; Conecuh County, Escambia County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2022, 6:14 AM CDT (11:14 UTC)
- Expired
- May 25, 2022, 6:42 AM CDT
- In force
- 28 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Conecuh County, AL, Escambia County, AL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 112 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 459 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted.
902
WUUS54 KMOB 251114
SVRMOB
ALC035-053-FLC113-251200-
/O.NEW.KMOB.SV.W.0176.220525T1114Z-220525T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
614 AM CDT Wed May 25 2022
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Central Escambia County in south central Alabama...
Southeastern Conecuh County in south central Alabama...
North central Santa Rosa County in northwestern Florida...
* Until 700 AM CDT.
* At 614 AM CDT, a severe thunderstorm was located near Jay, or 8
miles south of Brewton, moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Brewton, East Brewton, Castleberry, Jay, Pollard and Riverview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3090 8700 3093 8724 3096 8724 3097 8723
3096 8723 3096 8722 3099 8717 3100 8718
3100 8723 3139 8720 3134 8676
TIME...MOT...LOC 1114Z 194DEG 30KT 3099 8711
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
850
WWUS54 KMOB 251142
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
642 AM CDT Wed May 25 2022
ALC035-053-FLC113-251152-
/O.CAN.KMOB.SV.W.0176.000000T0000Z-220525T1200Z/
Escambia AL-Conecuh AL-Santa Rosa FL-
642 AM CDT Wed May 25 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ESCAMBIA...
SOUTHEASTERN CONECUH AND NORTH CENTRAL SANTA ROSA COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been cancelled. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3090 8700 3093 8724 3096 8724 3097 8723
3096 8723 3096 8722 3099 8717 3100 8718
3100 8723 3139 8720 3134 8676
TIME...MOT...LOC 1140Z 194DEG 30KT 3122 8704
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:05 AM CDT, 9 minutes earlier.
Area forecast discussion, May 25, 6:05 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
605 AM CDT Wed May 25 2022
.NEAR TERM UPDATE /Now Through Thursday night/...A highly
amplified and unusually deep upper-level trough for this time of
year, currently located over the central US, will continue its
slow eastward progression through the period. Several shortwaves
continue to round the base of this trough, one of which extends
over Louisiana/Mississippi and into the northern Gulf. This
shortwave is responsible for the ongoing early morning convection
across southeast MS and southwest AL. Throughout the day today,
very high deep-layer moisture (PWATs around 1.8 to 2.0 inches),
sufficient instability (MLCAPEs around 1500 to 2000 J/kg), and the
approach/passage of another shortwave, will allow for widespread
showers and thunderstorms to continue developing and pushing
across our area. Additionally, current VAD profiles at KMOB have
shear values of around 30kts and SRH values of 100-150 m2/s2. With
850mb winds around 25-30kts and decent veering of the winds with
height, model soundings suggest that these values will remain in
place throughout the day today, which could lead to the
organization of a few strong to severe storms. Primary hazards
with these storms will be damaging winds and large hail, but with
decent shear/helicity values in place, cannot rule out a few brief
tornadoes.
The upper-level trough forms into a large upper low over the
Kansas/Missouri region. The low will barrel its way eastward,
approaching the western Ohio River Valley by late Thursday night. At
the surface, a complex low pressure system over Kansas occludes and
sends forth a cold front. The front will approach our region on
Thursday, passing overhead Thursday evening, and clearing the area
by early Friday morning. After a brief lull in activity between late
Wednesday evening into the first few hours of early Thursday morning
(due to being in between shortwaves), activity will pick up once
again in the pre-dawn hours, with multiple rounds of showers and
thunderstorms expected to move across the region through the
afternoon. Similar to Wednesday, PWATs remain very high, between 1.8
to 2.0 inches. As far as instability, which has been the
questionable factor over the past few day, recent mode runs now
suggest that the environment may be able to quickly recover
overnight Wednesday, with MLCAPEs rising back into 1500-2000 J/kg
range a little after midnight. With the approach of the eastern
periphery of the upper trough and a developing 40-45kt LLJ, shear
values will be on the increase, with 0-1km bulk shear values
approaching 30kts and 0-6km values approaching 40kts. 0-1km SRH
values also look to increase to around 200-250 m2/s2. With the best
differential divergence entering the region, strong to severe storms
will once again be possible during the morning hours, with possible
hazards being damaging winds, large hail and a few tornadoes. SPC
currently has the entire region outlooked in a MARGINAL Risk of
severe weather for Thursday, however, would not be surprised if the
risk level increases if confidence in coverage increases. Storms,
some of which could be strong, will continue into the mid to late
afternoon hours with coverage slowly decreasing from west to east by
the evening hours as the cold front pushes through the area.
In addition to the severe risk, confidence continues to increase
that multiple rounds of showers and thunderstorms producing very
heavy rainfall and an increased threat of flash flooding will impact
much of our forecast area through Thursday afternoon. A very moist
south to southwest flow aloft will persist across our area today and
tonight in advance of the upper level low and associated deep trough
that will slowly progress eastward across the central and southern
Plains. A surge of deep layer moisture with associated rich
precipitable water values between 1.75 and 2 inches will spread
across much of our region through Thursday afternoon. We already
have convective bands continuously developing and moving northward
from the northern Gulf and into much of the region early this
morning, with the heaviest bands focused across southern portions of
southeast MS, far southwest AL, and near Pensacola in the western FL
panhandle. Many locations have received between 2-4 inches of rain
the past few days, with some locations in southern MS and far
southwest AL locally receiving in excess of 6 inches. Additional
multiple rounds of showers/storms developing within the moist and
unstable environment will support additional rainfall amounts of at
least 3-5 inches of rainfall across much of our region, with some
locations possibly receiving locally over 6-8 inches. We have issued
a Flash Flood Watch for all but our far northern counties, where
confidence was highest in heavy rainfall and flooding potential. We
will need to closely watch areas from southern portions of southeast
MS and across Mobile/Baldwin counties and possibly in the FL
panhandle, where several inches of rainfall could lead to an
increased and potentially more significant flash flooding potential
through Thursday.
As far as other hazards, continued strong onshore flow will allow
for an increase in surf heights to around 6 feet. Due to this, a
High Risk of rip currents and a High Surf Advisory will be in effect
through the near term period. Additionally, a brief period of minor
coastal flooding is possible over northern Mobile Bay, especially
around the time of high tide Thursday morning. We will continue to
monitor trends in future updates, as a Coastal Flood Advisory may
become necessary if confidence increases.
Temperatures across the region will remain mild, with highs in the
low to mid 80s and lows Wednesday night ranging from the mid 60s
north to low 70s along the coast. After the front passes Thursday
night, lows will range from the upper 50s to low 60s north and west
of the I-65 corridor, and low to mid 60s for areas south and east.
/96 /21
&&
.SHORT TERM /Friday Through Friday night/...Dry conditions will
return to the region on Friday in the wake of the cold front which
pushed through Thursday night. Northwesterly flow aloft, due to a
building ridge over the central US, and high pressure over the
south-central US will allow for drier air to filter in, with
PWATs dropping below an inch. Highs on Friday will be in the low
to mid 80s. Lows Friday night range from the upper 50s north to
low to mid 60s south. /96
&&
.EXTENDED TERM /Saturday Through Tuesday/...An upper trof over the
eastern states weakens and lifts well off to the northeast through
the period as an upper ridge builds over the eastern states. An
occluded surface low located near the Ohio/Mississippi River
confluence weakens along with the parent upper trof and lifts off to
the northeast, with a surface ridge meanwhile building into the
region on Saturday and eventually becoming established over the
eastern states. Dry conditions are expected to prevail through
Monday then have opted to return slight chance pops to the forecast
for Tuesday afternoon as deep layer moisture improves over the
area. A warming trend occurs through the period, with highs on
Saturday in the lower to mid 80s trending to the upper 80s to
lower 90s for Monday and Tuesday. /29
&&
.MARINE...A moderate to strong southeasterly flow will be in
place for Wednesday. Winds will become southerly to southwesterly
on Thursday as a cold front approaches from the west. With
elevated winds of around 20 to 25kts, a Small Craft Advisory will
go into effect this morning lasting through Thursday afternoon
for our Gulf waters, southern Mobile Bay, and Mississippi Sound.
Exercise caution headlines are in place for our remaining bays and
sounds. Winds switch to westerly Thursday night and decrease back
to moderate as the front moves through the area. High coverage of
showers and storms is expected Wednesday through Thursday.
Elevated seas of 4 to 6 feet will continue through Thursday night
before lowering slightly by Friday. /96
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 82 69 83 62 85 61 87 64 / 90 100 90 10 10 10 0 0
Pensacola 82 74 82 69 87 68 86 70 / 90 80 100 30 10 10 0 10
Destin 82 74 82 70 84 69 84 71 / 90 70 100 50 10 10 0 10
Evergreen 82 66 79 60 84 58 85 59 / 90 70 100 30 10 0 0 0
Waynesboro 83 65 81 58 80 58 84 60 / 90 100 70 10 10 0 0 0
Camden 82 66 79 60 81 58 83 60 / 90 80 100 20 0 0 0 0
Crestview 81 68 81 64 85 61 85 63 / 90 70 100 50 10 10 0 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Thursday evening for ALZ052-053-055-056-059-
060-261>266.
High Rip Current Risk through late Friday night for ALZ265-266.
High Surf Advisory from 1 PM this afternoon to 4 AM CDT Friday
for ALZ265-266.
FL...Flood Watch through Thursday evening for FLZ201>206.
High Rip Current Risk through late Friday night for FLZ202-204-
206.
High Surf Advisory from 1 PM this afternoon to 4 AM CDT Friday
for FLZ202-204-206.
MS...Flood Watch through Thursday evening for MSZ067-075-076-078-079.
GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ631-632-650-
655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, May 25, 2:17 AM CDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Mobile AL
217 AM CDT Wed May 25 2022
ALZ052-261-250815-
Washington AL-Mobile Inland AL-
217 AM CDT Wed May 25 2022
...A strong thunderstorm will impact portions of north central Mobile
and southeastern Washington Counties through 315 AM CDT...
At 217 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Calvert, or 10 miles northeast of
Citronelle, moving north at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Saint Stephens, Wagarville, Leroy, Mount Vernon, Calvert, McIntosh
and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3150 8791 3144 8793 3140 8791 3138 8795
3139 8792 3131 8792 3132 8796 3127 8795
3126 8799 3126 8796 3123 8794 3116 8795
3116 8797 3115 8795 3108 8797 3105 8795
3105 8817 3155 8825 3156 8803
TIME...MOT...LOC 0717Z 182DEG 24KT 3116 8806
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, May 25, 2:24 AM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
224 AM CDT Wed May 25 2022
ALZ262-264-266-250830-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-
224 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of southern Baldwin
County through 330 AM CDT...
At 224 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles north of
Fort Morgan to Robertsdale. Movement was north at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daphne, Fairhope, Bay Minette, Foley, Robertsdale, Point Clear,
Loxley, Magnolia Springs, Stapleton, Bon Secour, Summerdale,
Silverhill and Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3022 8802 3030 8773 3030 8776 3041 8782
3038 8784 3048 8794 3092 8788 3087 8763
3081 8759 3068 8751 3034 8753 3031 8756
3036 8761 3030 8763 3031 8755 3031 8751
TIME...MOT...LOC 0724Z 183DEG 29KT 3029 8803 3055 8770
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 2:43 AM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
243 AM CDT Wed May 25 2022
ALZ261-263-265-250830-
Mobile Coastal AL-Mobile Central AL-Mobile Inland AL-
243 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of Mobile County through
330 AM CDT...
At 243 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles north of
Alabama Port to 4 miles southwest of Grand Bay. Movement was north at
30 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Grand Bay, Bayou La Batre, Creola,
Dauphin Island, Semmes, Tanner Williams, I65 And I165, Coden, Mobile
Regional Airport, Wilmer, I65 And AL 158 and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3032 8818 3036 8819 3037 8824 3032 8826
3038 8824 3039 8839 3088 8842 3093 8796
3067 8803 3075 8804 3074 8805 3065 8803
3066 8804 3029 8813 3032 8815 3031 8816
3026 8813 3025 8808 3023 8830
TIME...MOT...LOC 0743Z 179DEG 28KT 3047 8808 3042 8839
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, May 25, 3:16 AM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
316 AM CDT Wed May 25 2022
ALZ052-053-055-059-261>264-FLZ201-MSZ076-079-250915-
Clarke AL-Baldwin Central AL-Baldwin Inland AL-Monroe AL-Escambia AL-
Washington AL-Mobile Central AL-Mobile Inland AL-Escambia Inland FL-
Greene MS-George MS-
316 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of southwestern Monroe,
Mobile, northern Baldwin, southern Washington, south central Clarke,
western Escambia, northwestern Escambia, eastern George and
southeastern Greene Counties through 415 AM CDT...
At 316 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 13 miles east of
Stapleton to 3 miles north of Bay Minette to 4 miles northwest of
Hurley. Movement was north at 40 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Prichard, Saraland, Bay Minette, Atmore, Chickasaw, Satsuma,
Citronelle, Lucedale, Creola, Leakesville, Chunchula, Stockton,
McCullough, Stapleton, Gulfcrest, Deer Park, Axis, Mount Vernon,
Calvert and Semmes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3070 8785 3070 8792 3072 8792 3070 8793
3073 8793 3075 8792 3070 8796 3074 8802
3071 8804 3072 8804 3073 8867 3125 8856
3150 8781 3122 8746 3056 8751
TIME...MOT...LOC 0816Z 177DEG 36KT 3074 8757 3093 8779 3071 8856
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, May 25, 4:21 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
421 AM CDT Wed May 25 2022
ALZ051>053-055-059-262-FLZ201-251015-
Clarke AL-Baldwin Inland AL-Monroe AL-Choctaw AL-Escambia AL-
Washington AL-Escambia Inland FL-
421 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of western Monroe, south
central Choctaw, north central Baldwin, central Washington, Clarke,
western Escambia and northwestern Escambia Counties through 515 AM
CDT...
At 420 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Jackson to 12 miles
northwest of Uriah to McCullough to near Bratt. Movement was north at
30 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Atmore, Jackson, Frisco City, Grove Hill, Chatom, McCullough, Saint
Stephens, Wagarville, Leroy, Uriah, Whatley, Tibbie, Coffeeville,
Fulton, Bratt, I65 And CR 1, I65 And AL 21 and Poarch Creek
Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3186 8762 3183 8762 3183 8757 3165 8743
3135 8734 3126 8743 3126 8733 3083 8746
3086 8757 3107 8765 3126 8778 3135 8803
3128 8832 3199 8820
TIME...MOT...LOC 0920Z 190DEG 27KT 3150 8793 3140 8769 3119 8754 3098
8747
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, May 25, 4:51 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
451 AM CDT Wed May 25 2022
ALZ266-FLZ201>204-251045-
Baldwin Coastal AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
451 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of Santa Rosa and
central Escambia Counties through 545 AM CDT...
At 450 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Goulding to 12 miles
south of Warrington. Movement was north at 35 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Gulf Breeze, Goulding, Bagdad, Myrtle Grove,
Oriole Beach, Molino, Point Baker, Pea Ridge, Roeville and
Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3034 8742 3040 8743 3043 8734 3049 8744
3094 8736 3094 8679 3080 8679 3045 8691
3051 8702 3058 8698 3060 8702 3040 8707
3040 8705 3044 8691 3040 8693 3037 8700
3036 8701 3037 8694 3029 8747
TIME...MOT...LOC 0950Z 193DEG 28KT 3046 8721 3021 8734
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:34 AM CDT | Flood Watch | MOB | Escambia, Okaloosa, Santa Rosa | 37 hr |
| May 25, 4:17 AM CDT | High Surf Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 48 hr |
| May 25, 4:51 AM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 54 min |
| May 25, 4:59 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 4 hr |
| May 25, 5:14 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 18 min |
| May 25, 5:29 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 46 min |
| May 25, 6:24 AM CDT | Special Weather Statement | MOB | Santa Rosa | 51 min |
| May 25, 6:39 AM CDT | Areal Flood Advisory | MOB | Okaloosa, Santa Rosa | 4 hr |
| May 25, 7:14 AM CDT | Special Weather Statement | MOB | Okaloosa | 61 min |
| May 25, 7:16 AM CDT | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 2 hr |
| May 25, 8:10 AM CDT | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
| May 25, 8:11 AM CDT | Special Weather Statement | MOB | Okaloosa | 64 min |
| May 24, 11:23 PM CDT | Special Marine Warning | MOB | 67 min | |
| May 25, 12:07 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 38 min |
| May 25, 12:09 AM CDT | Special Marine Warning | MOB | 36 min | |
| May 25, 12:24 AM CDT | Special Marine Warning | MOB | 96 min | |
| May 25, 1:29 AM CDT | Special Weather Statement | MOB | Washington | 46 min |
| May 25, 2:00 AM CDT | Special Marine Warning | MOB | 90 min | |
| May 25, 2:17 AM CDT | Special Weather Statement | MOB | Washington | 58 min |
| May 25, 2:24 AM CDT | Special Weather Statement | MOB | Baldwin | 66 min |
| May 25, 2:35 AM CDT | Special Marine Warning | MOB | 55 min | |
| May 25, 2:43 AM CDT | Special Weather Statement | MOB | Mobile | 47 min |
| May 25, 3:16 AM CDT | Special Weather Statement | MOB | Baldwin | 59 min |
| May 25, 3:21 AM CDT | Special Marine Warning | MOB | 84 min | |
| May 25, 3:30 AM CDT | Special Marine Warning | MOB | 61 min | |
| May 25, 4:21 AM CDT | Special Weather Statement | MOB | Clarke, Washington | 54 min |
| May 25, 4:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| May 25, 5:48 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| May 25, 5:57 AM CDT | Special Marine Warning | MOB | 2 hr | |
| May 25, 6:44 AM CDT | Special Weather Statement | MOB | Conecuh | 46 min |
| May 25, 7:19 AM CDT | Special Marine Warning | MOB | 116 min | |
| May 25, 11:58 AM CDT | Special Weather Statement | MOB | Mobile | 47 min |
| May 25, 5:04 PM CDT | Special Weather Statement | MOB | Wilcox | 41 min |
| May 25, 5:26 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 49 min |
| May 25, 5:34 PM CDT | Tornado Warning | MOB | Wilcox | 41 min |
| May 25, 5:57 PM CDT | Special Weather Statement | MOB | Clarke | 48 min |
| May 25, 6:03 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 42 min |
| May 25, 6:11 PM CDT | Special Weather Statement | MOB | Clarke | 49 min |
| May 25, 6:17 PM CDT | Special Weather Statement | MOB | Clarke | 43 min |
| May 25, 6:25 PM CDT | Special Marine Warning | MOB | 95 min | |
| May 25, 6:29 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| May 25, 6:46 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 44 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.